# SDR USAA2013072900002

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 14,068 hours, 9,276 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Indication
- Location: Slat Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CAPTAIN REPORTED A FLAP POSITION PROBLEM, SLAT FAILED IN UP POSITITON DID NOT EXTEND.  EMERGENCY EQUIPMENT REQUESTED TO RESPOND ON LANDING, THE FLIGHT LANDED WITHOUT INCIDENT.  MX PERFORMED FIM TASK AND NO FAULTS NOTED AT THIS TIME. FUNCTIONAL CHECK OF SLAT/FLAP ON GROUND OPS CHECK NORMAL.
